×

Found 3,825 Documents (Results 1–100)

100
MathJax

Motivic Poincaré series of cusp surface singularities. (English) Zbl 07548739

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 259-277 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Local invariants of minimal generic curves on rational surfaces. (English) Zbl 1489.14008

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 231-258 (2022).
MSC:  14B05 32Sxx 14E15
PDF BibTeX XML Cite
Full Text: DOI

An introduction to \(p\)-adic and motivic integration, zeta functions and invariants of singularities. (English) Zbl 07548735

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 103-176 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Maximally inflected real trigonal curves on Hirzebruch surfaces. (English) Zbl 1489.14083

Vershik, Anatoly M. (ed.) et al., Conference on topology, geometry, and dynamics. V. A. Rokhlin-100. The Euler International Mathematical Institute and Steklov Institute of Mathematics, St. Petersburg, Russia, August 19–23, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 772, 331-345 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the number of linearly independent solutions of the Riemann boundary value problem on the Riemann surface of an algebraic function. (English. Russian original) Zbl 1483.30076

Russ. Math. 65, No. 10, 10-30 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 10, 15-36 (2021).
MSC:  30E25 30F10
PDF BibTeX XML Cite
Full Text: DOI

Local-activity and simultaneous zero-Hopf bifurcations leading to multistability in a memristive circuit. (English) Zbl 1484.34118

PDF BibTeX XML Cite
Full Text: DOI

Distinguished bases and Stokes gegions for the simple and the simple elliptic singularities. (English) Zbl 1478.32093

Ji, LizhenTung (ed.) et al., Moduli spaces and locally symmetric spaces. Based on two workshops, Morningside Center of Mathematics, Beijing, China, February 2017 and March 2019. Somerville, MA: International Press; Beijing: Higher Education Press. Surv. Mod. Math. 16, 39-106 (2021).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification